Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Fully nuclear operators


Authors: C. P. Stegall and J. R. Retherford
Journal: Bull. Amer. Math. Soc. 76 (1970), 1077-1081
MSC (1970): Primary 46A99, 47B10
DOI: https://doi.org/10.1090/S0002-9904-1970-12568-X
MathSciNet review: 0271707
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46A99, 47B10

Retrieve articles in all journals with MSC (1970): 46A99, 47B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12568-X